Authors: Marković, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some preservation results for classical and intuitionistic satisfiability in kripke models
Journal: Notre Dame Journal of Formal Logic
Volume: 24
Issue: 3
First page: 395
Last page: 398
Issue Date: 1-Jan-1983
ISSN: 0029-4527
DOI: 10.1305/ndjfl/1093870383
Publisher: Duke University Press

Show full item record

SCOPUSTM   
Citations

4
checked on Apr 17, 2024

Page view(s)

23
checked on Apr 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.